# SDR N6WA2025041602

- Difficulty date: April 16, 2025
- Submitted: April 17, 2025
- Operation: Air carrier
- Aircraft: N565GJ
- Make and model: Cndair CL6002C11
- Aircraft serial: 10087
- Aircraft time: 42,704 hours, 32,205 cycles
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Light
- Part number: BC10078009
- Condition: Burned
- Location: Zone 200
- Stage of operation: LD
- How discovered: O
- Nature of condition: B
- Precautionary procedure: B

## Discrepancy

SMOKE AFT LAV MASTER WARNING (BURN SMELL ON GROUND).    FOUND AND REMOVED AND REPLACED BURNT LIGHT ASSY FOR AFT CEILING PANEL#10 IAW CRJ AMM 33-21-01. OPS CHECKED GOOD. PERFORMED AFT LAV SMOKE DETECTOR IAW CRJ AMM 26-16-00. CHECKED GOOD.
